Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 41, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Jun 30, 2021, 9:31 PM EDT. It took effect at Jul 1, 2021, 2:00 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2021, 9:31 PM EDT (01:31 UTC)
- In effect from
- Jul 1, 2021, 2:00 PM EDT
- Expired
- Jul 2, 2021, 10:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
599 WHUS73 KDTX 010131 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 931 PM EDT Wed Jun 30 2021 LHZ442-443-012030- /O.NEW.KDTX.SC.Y.0041.210701T1800Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 931 PM EDT Wed Jun 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 16 knots from the north with gusts up to 22 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 5 PM EDT Thursday with the largest waves expected around 1 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-012030- /O.NEW.KDTX.SC.Y.0041.210701T1800Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 931 PM EDT Wed Jun 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 16 knots from the north with gusts up to 21 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 8 PM EDT Thursday with the largest waves expected around 11 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
833 WHUS73 KDTX 010800 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 400 AM EDT Thu Jul 1 2021 LHZ442-443-012030- /O.CON.KDTX.SC.Y.0041.210701T1800Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 400 AM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 17 knots from the north with gusts up to 23 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 5 PM EDT Thursday with the largest waves expected around 1 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-012030- /O.CON.KDTX.SC.Y.0041.210701T1800Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 400 AM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 17 knots from the north with gusts up to 22 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 4 PM EDT Thursday with the largest waves expected around 1 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
112 WHUS73 KDTX 011937 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 337 PM EDT Thu Jul 1 2021 LHZ442-443-021430- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 337 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 19 knots from the north with gusts up to 26 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 11 AM EDT Friday with the largest waves expected around 12 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-021430- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 337 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 19 knots from the north with gusts up to 24 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 4 PM EDT Thursday with the largest waves expected around 11 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
845 WHUS73 KDTX 012204 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 604 PM EDT Thu Jul 1 2021 LHZ422-020800- /O.EXB.KDTX.SC.Y.0041.000000T0000Z-210702T0800Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 604 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...Expect sustained winds up to 18 knots from the north with gusts up to 27 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 6 PM EDT Thursday with the largest waves expected around 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ442-443-021415- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 604 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 19 knots from the north with gusts up to 25 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 11 AM EDT Friday with the largest waves expected around 12 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-021415- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 604 PM EDT Thu Jul 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT FRIDAY... * WHAT...Expect sustained winds up to 18 knots from the north with gusts up to 26 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 6 PM EDT Thursday with the largest waves expected around 11 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
317 WHUS73 KDTX 020744 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 344 AM EDT Fri Jul 2 2021 LHZ422-020845- /O.EXP.KDTX.SC.Y.0041.000000T0000Z-210702T0800Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 344 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... Northwest winds early this morning will shift to the northeast, but remain under 20 knots, with waves mainly under 4 feet. $$ LHZ442-443-021945- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 344 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 17 knots from the north with gusts up to 25 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 2 PM EDT Friday with the largest waves expected around 12 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-021945- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 344 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 16 knots from the north with gusts up to 23 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 9 AM EDT Friday with the largest waves expected around 10 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
843 WHUS73 KDTX 021407 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1007 AM EDT Fri Jul 2 2021 LHZ442-443-030200- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 1007 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 18 knots from the north with gusts up to 24 knots. The largest significant waves will be 5 feet with a potential maximum wave height of 7 feet. * WHERE...Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 11 AM EDT Friday with the largest waves expected around 1 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ421-441-030200- /O.CON.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 1007 AM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 17 knots from the north with gusts up to 23 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 6 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay and Port Austin to Harbor Beach MI. * WHEN...The maximum winds are expected around 11 AM EDT Friday with the largest waves expected around 1 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
057 WHUS73 KDTX 030145 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 945 PM EDT Fri Jul 2 2021 LHZ442-443-030245- /O.EXP.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 945 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds and waves have decreased below advisory levels, thus the advisory will be allowed to expire. $$ LHZ421-441-030245- /O.EXP.KDTX.SC.Y.0041.000000T0000Z-210703T0200Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- 945 PM EDT Fri Jul 2 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Winds and waves have decreased below advisory levels, thus the advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 9:10 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 30, 9:10 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 910 PM EDT Wed Jun 30 2021 .UPDATE... Even with the wane in the diurnal cycle, there continues to be some isolated convective development this evening. Radar also shows some healthy thunderstorm outflow in Lapeer/Genesee Counties and numerous boundaries across metro Detroit. The lead edge of mid level height falls is now pushing into northwest Lower Mi and will advance into the northern portions of Se Mi overnight. The 00Z DTX sounding still showed relatively weak mid level lapse rates but was notably drier in the mid levels. Nonetheless, given the lead edge of large scale ascent moving in overnight and at least some weak elevated instability and residual low level moisture and convergence, isolated to scattered showers/thunderstorms seem justified through the night. && .PREV DISCUSSION... Issued at 708 PM EDT Wed Jun 30 2021 AVIATION... While the main sfc cold front extends across metro Detroit, a secondary convergence axis across the Saginaw Valley will sink south and linger over Se Mi through the night. Meanwhile, a lead mid level short wave impulse will advance into Lower Mi from the northwest overnight. This may allow some degree of showers/thunderstorms to persist well into the night. Given the weak and still waning instability, the coverage of nighttime convection is not expected to be high enough to justify TSRA in the TAFS. A stronger cold front will push into Se Mi from the north Thurs morning. Model solutions suggest enough residual low level moisture ahead of this slow moving front to generate some MVFR type stratus Thurs morning. For DTW...There is still convergence boundaries across metro Detroit. Since the earlier storm which was located northeast of the airport has diminished, radar and satellite trends suggests any additional evening convective around metro will be isolated. So no thunderstorms will be included in the metro TAF for this evening. DTW THRESHOLD PROBABILITIES... * Low in thunderstorms tonight. * Moderate in ceilings below 5000 feet Thursday. PREV DISCUSSION... Issued at 357 PM EDT Wed Jun 30 2021 DISCUSSION... Positively tilted upper level trough remains overhead this afternoon while the first surface cold front stalls near the MI/OH border. The synoptic scale wave will migrate further south today as the impressive Canadian Prairie ridge becomes dislodged by a landfalling Pacific low. This translates into decreasing heights for much of Lower Michigan for the remainder of today. H8-H7 layer dewpoint progs depict a 0.15C/mi rearward extending frontal slope resulting in some convective saturation issues as the column undergoes minor drying this afternoon in the wake. Wind profiles are relatively zonal with a slight southerly component promoting dry advection processes, particularly in the mid-levels. PWATs continue to trend down to below 1.25 inches across the north while the delayed frontal passage preserves higher column moisture for areas along and south of I-94 (upwards of 1.75 inches) where prior convection finally exited. Should see a quick thermal rebound within the next two hours given long late-June days to help re-establish some instability. Hi-Res solutions suggest mixed-coverage of afternoon and evening showers/storms. Activity near the Tri-Cities will remain more isolated and pulsey while scattered to numerous multicellular clusters expand and lift into the Metro vicinity. Lapse rates are rather unimpressive CWA-wide restricting UVVs within a decently (speed) sheared environment (0-6 km bulk values 35-40 knots). The more saturated forecast soundings are located within the southern- tier counties, but exhibit some signs of elevated convection given marginal 925 mb capping. Still expect isolated to scattered storms to remain non-severe, but capable of producing isolated strong gusts and additional nuisance flooding. Highs top out in the low 80s, except for areas near the state-line where thicker cloud cover inhibits diurnal heating to the upper 70s. The upper low continues to dive south overnight with leading shortwave energy pivoting through the base. Associated CVA will support widely scattered additional precip overnight before the next cold FROPA approaches. H8 temperatures highlight the relative strength of this front given the sharp thermal gradient yielding the first major airmass transition in nearly a week. Active FGEN along/ahead of the frontal slope will force additional rainfall with embedded thunderstorm activity, particularly across the south where the better heating and instability reservoir resides, but storms will face some entrainment issues aloft. Highs should hold just below 80F to the south while north of M-59 maxes out in the low to mid 70s behind the front where H8 temperatures drop below 10C by late afternoon. Friday will be the first truly dry day for the area under modest NNE flow within the dry slot of the aforementioned upper level disturbance. The parent PV anomaly consolidates and spins through the Thumb and southern Lake Huron during the first half of the day, but antecedent dryness precludes any notable PoPs. Main topic besides temperatures falling 5-10F below climatological norms is afternoon mixed-layer gustiness. The boundary layer will expand above 800 mb and tap into +25 knot flow which producing periods afternoon gusts near 30 mph as the back edge of the upper low overspreads Lower Michigan. The inflection point of the upper jet crosses Friday night into Saturday with building heights on the periphery of the north-central CONUS anticyclone. Highs climb into 80s on Saturday as the ridge flattens/shears out over the Great Lakes throughout the weekend. MaxTs creep upwards daily with the hottest day expected either Sunday or Monday when H5 heights reach 588 dam over the upper Mississippi Valley and H8 temps near 21C ensure +90F readings. Low- amplitude ridge-running shortwaves ripple through Sunday afternoon and could touch off a few isolated showers before the next longwave feature drives a cold front through sometime within the Monday night to Tuesday timeframe brining widespread cooling rain. MARINE... An upper level short wave continues to drive a weak cold front south this afternoon. The front is currently sitting near Lake St Clair and will advance into Lake Erie by this evening. A secondary cold front drops across Lake Huron late tonight into Thursday morning. This front is associated with a deep upper low that brings a pool of colder Canadian air south into the central Great Lakes to finish out the workweek. This trailing cooler airmass will allow for an uptick in the post frontal northerly winds across the lakes on Thursday, especially southern Lake Huron. Peak wind gusts are expected to up in the low 20 knot range and which will also lead to a modest increase in waves on the south end of Lake Huron. Northerly winds will persist through Friday before steadily weakening as the gradient relaxes this weekend. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && UPDATE.......SC AVIATION.....SC DISCUSSION...KK MARINE.......KDK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 30, 4:22 AM EDT, 17 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 422 AM EDT Wed Jun 30 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-010900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 422 AM EDT Wed Jun 30 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms today as a cold front passes southward through the area. Though widespread severe weather is not expected, the cold front combined with a humid airmass and residual boundaries across the area may result in an isolated strong to severe storm. The primary threat with any storm would be damaging wind gusts and heavy rainfall. Storm motion will be easterly around 35 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional thunderstorms will be possible Thursday as a disturbance dives southeast into the region from Canada. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-010900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 422 AM EDT Wed Jun 30 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a chance of thunderstorms today as a cold front passes southward through the area. Though widespread severe weather is not expected, the cold front combined with a humid airmass and residual boundaries across the area may result in an isolated strong to severe storm. The primary threat with any storm would be damaging wind gusts. Storm motion will be easterly around 30 knots. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional thunderstorms will be possible Thursday as a disturbance dives southeast into the region from Canada. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DRK
In the hours before
Special weather statement, Jun 30, 4:57 PM EDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
457 PM EDT Wed Jun 30 2021
MIZ076-302200-
Wayne-
457 PM EDT Wed Jun 30 2021
...SPECIAL WEATHER STATEMENT...
At 454 PM EDT, a cluster of showers and thunderstorms was located
near Belle Isle, or near Grosse Pointe, moving east at 10 mph.
Winds in excess of 30 mph and very heavy rainfall are possible with
these storms.
This storm will be near...
Grosse Pointe around 505 PM EDT.
Other locations impacted by this storm include Northeast Detroit,
Highland Park, Northwest Detroit, Harper Woods, Grosse Pointe Shores,
Hamtramck, Grosse Pointe Woods, Grosse Pointe Park and Grosse Pointe
Farms.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4236 8289 4235 8295 4234 8297 4237 8324
4244 8322 4245 8287
TIME...MOT...LOC 2054Z 282DEG 10KT 4240 8301
KDKLocal storm report, Jun 30, 5:50 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
550 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM FLOOD 5 NE DOWNTOWN DETROIT 42.40N 82.99W
06/30/2021 WAYNE MI BROADCAST MEDIA
MEDIA REPORTS OF FLOODING ON EAST AND WESTBOUND I-94 NEAR
CONNER AS WELL AS ALONG I-94 OVERPASSES ON DETROITS EAST
SIDE.
&&
KDKSpecial weather statement, Jun 30, 7:42 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
742 PM EDT Wed Jun 30 2021
MIZ054-010045-
Tuscola-
742 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TUSCOLA COUNTY...
At 741 PM EDT, a strong thunderstorm was located near Vassar, moving
east at 15 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Millington around 755 PM EDT.
Mayville around 825 PM EDT.
Other locations impacted by this storm include Tuscola, Richville and
Fostoria.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4337 8336 4324 8335 4323 8346 4323 8370
4342 8370
TIME...MOT...LOC 2341Z 288DEG 11KT 4332 8357
SCSpecial weather statement, Jun 30, 8:13 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
813 PM EDT Wed Jun 30 2021
MIZ062-010115-
Lapeer-
813 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAPEER COUNTY...
At 813 PM EDT, a strong thunderstorm was located over Otter Lake, or
near Columbiaville, moving southeast at 20 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
North Branch around 840 PM EDT.
Lapeer around 845 PM EDT.
Lum around 900 PM EDT.
Imlay City around 915 PM EDT.
Other locations impacted by this storm include Goodland Township,
Burnside, Kings Mill and Attica.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4299 8305 4302 8335 4313 8346 4323 8346
4324 8335 4332 8335 4321 8300 4314 8299
TIME...MOT...LOC 0013Z 301DEG 19KT 4323 8341
KDKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:13 PM EDT | Special Weather Statement | DTX | Lapeer | 62 min |
| Jun 30, 9:51 PM EDT | Special Weather Statement | DTX | Macomb | 24 min |
| Jun 30, 10:17 PM EDT | Special Weather Statement | DTX | Saginaw | 28 min |
| Jul 1, 3:59 AM EDT | Beach Hazards Statement | DTX | Huron, Saint Clair, Sanilac | 18 hr |
| Jul 1, 12:45 PM EDT | Special Weather Statement | DTX | Wayne | 45 min |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.